A krull-schmidt theorem for artinian modules over local rings

Research output

Abstract

The paper contains a generalization of Fitting’s lemma for Artinian modules of arbitrary length over some nonNoetherian local rings. A counterexample to a strong form of the Krull-Schmidt theorem for Artinian modules over a local ring is constructed.

Original languageEnglish
Pages (from-to)4407-4409
Number of pages3
JournalJournal of Mathematical Sciences
Volume112
Issue number4
DOIs
Publication statusPublished - 1 Jan 2002

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A krull-schmidt theorem for artinian modules over local rings'. Together they form a unique fingerprint.

  • Cite this